# SDR IXXA20150726102

- Difficulty date: April 30, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T134520
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 OTBD ROTARY ACT SUPPORT FITTING HAS 1 EACH DEFECTIVE HOLE AT APPROX THE 3:00 O CLOCK POSITION.  HOLE REAMED TO .453", FREEZE PLUG INSTALLED IAW ENGINEERING DOCUMENT 47158REA04.
